File Download

There are no files associated with this item.

Supplementary

Article: Survival probabilities in a discrete semi-Markov risk model

TitleSurvival probabilities in a discrete semi-Markov risk model
Authors
Issue Date2014
PublisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics and Computation, 2014, v. 232, p. 205-215 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/199241

 

DC FieldValueLanguage
dc.contributor.authorChen, Men_US
dc.contributor.authorYuen, KCen_US
dc.contributor.authorGuo, Jen_US
dc.date.accessioned2014-07-22T01:09:56Z-
dc.date.available2014-07-22T01:09:56Z-
dc.date.issued2014en_US
dc.identifier.citationApplied Mathematics and Computation, 2014, v. 232, p. 205-215en_US
dc.identifier.urihttp://hdl.handle.net/10722/199241-
dc.languageengen_US
dc.publisherElsevier. The Journal's web site is located at http://www.elsevier.com/locate/amcen_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in <Journal title>. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in PUBLICATION, [VOL#, ISSUE#, (DATE)] DOI#en_US
dc.titleSurvival probabilities in a discrete semi-Markov risk modelen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.identifier.hkuros231705en_US
dc.identifier.volume232en_US
dc.identifier.spage205en_US
dc.identifier.epage215en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats